# SDR UIEA200600202

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N409
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 26,339 hours, 4,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65B39011940
- Part serial: 0555
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAM & PUNCTURE DAMAGE TO RT I/B FORE FLAP 60 INCHES FROM I/B EDGE & 12 INCHES FROM TE.
